MAUDE Adverse Event Report: VYAIRE MEDICAL AIRLIFE¿ MISTY MAX 10¿ NEBULIZER, MEDICATION SYSTEM WITH FILTER; NEBULIZER (DIRECT PATIENT INTERFACE)

VYAIRE MEDICAL AIRLIFE¿ MISTY MAX 10¿ NEBULIZER, MEDICATION SYSTEM WITH FILTER; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number AIRLIFE¿ MISTY MAX 10¿ NEBULIZER, MEDICATION SYSTEM WITH FILTER
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that during treatment of albuterol/pentamidine the airlife misty max nebulizer had a multiple medication leak issue during patient use.The meds are getting through the middle filter on the device/tubing and pooling.The customer confirmed that there was no patient harm associated with the reported event.
 
Additional Manufacturer Narrative
The suspect device is not available for return, as it was discarded after the treatment.No further evaluation can be completed at this time.Any additional information received from the customer will be included in a follow-up report.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Results of investigation: customer did not send pictures or the physical sample for the investigation, so we were unable to confirm the reported defect.Also our processes were reviewed and no issues were found.Therefore, the reported defect was not confirmed.

Brand Name
AIRLIFE¿ MISTY MAX 10¿ NEBULIZER, MEDICATION SYSTEM WITH FILTER
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali,
MX  
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key14432002
Report Number8030673-2022-00244
Device Sequence Number20470974
Product Code CAF
UDI-Device Identifier10190752114944
UDI-Public(01)10190752114944(10)0004147582
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K023602
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIRLIFE¿ MISTY MAX 10¿ NEBULIZER, MEDICATION SYSTEM WITH FILTER
Device Catalogue Number002450
Device Lot Number0004147582
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer05/11/2022
Initial Report FDA Received Date05/18/2022
Supplement Report FDA Received Date06/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown